# SDR CHQA201000069

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 23,075 hours, 16,948 cycles
- Engine: Allsn AE3007A
- Engine time: 19,367 hours, 14,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WERE FLASHING ON AND OFF INTERMITTENTLY.  MAINTENANCE RESET THE EMERGENCY LIGHTS IAW EMB AMM 35-50-00.
